×

Found 3,434 Documents (Results 1–100)

100
MathJax

On an asymptotics of the number of representations of a pair of integers by quadratic and linear forms with congruential condition. (English. Russian original) Zbl 07550587

Math. Notes 111, No. 5, 736-746 (2022); translation from Mat. Zametki 111, No. 5, 726-737 (2022).
MSC:  11E25 11D85
PDF BibTeX XML Cite
Full Text: DOI

On types of solutions of the Lagrange problem. (English. Russian original) Zbl 07482922

J. Math. Sci., New York 260, No. 2, 194-201 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 41-48 (2019).
MSC:  11D09
PDF BibTeX XML Cite
Full Text: DOI

The BFK-gluing formula for zeta-determinants and the conformal rescaling of a metric. (English) Zbl 07456832

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 281-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Eigenvalue asymptotics for weighted polyharmonic operator with a singular measure in the critical case. (English. Russian original) Zbl 1478.35158

Funct. Anal. Appl. 55, No. 2, 170-173 (2021); translation from Funkts. Anal. Prilozh. 55, No. 2, 113-117 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Influence of a nonstationary surface load on an elastic porous half-space. (English. Russian original) Zbl 1470.74023

J. Math. Sci., New York 257, No. 1, 105-113 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 105-113 (2019).
MSC:  74F10 74H10 74H15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software